# SDR 2006FA0001076

- Difficulty date: October 30, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N162HM
- Make and model: Amtr ROTORWAY162F
- Aircraft serial: 6135
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED ON CIRCLING CLIMB FROM AIRPORT.  ROD CAME THRU ENGINE BLOCK.  (INCIDENT ISW1107003) (K)
